Could my fibro be what is causign my tremors. I tend to have my hands shake when I am not doing anything with them. It kind of reminds me of the way my great grandmother's hands used to shake. This just makes me a little nervous. What really bothers me is the way my legs shake. I am not talking the night time twitching from RLS. I mean when I am sitting down and all of a sudden one of my legs will start to quiver and then it starts shaking so bad that it seems to be trying to run away without the rest of my body. I brought it up to the doc at our last follow up and she didn't seem concerned. She just told me to watch it and if it got worse to call her. Honestly I am embarressed to call since she seemed to not think it was a big deal the first time. Anyone else dealing with anything similar.
Shaky in CT
FYI: I am on Cymbalta, Ultram, and Flexiril- I don't really think it could be medication related
Tremors can be a symptom of diseases affecting that part of the brain which control the muscles of the hands and legs. The common causes of tremors are hypoglycaemia, lack of sleep, lack of vitamins, thyroid hormone dysfunction, increased stress etc.Defficiencies of thiamine and magnesium are also known to cause tremors. Use of amphetamines, cocaine, steroids, caffeine can also cause tremors. Serious conditions causing tremors are Parkinson’s disease, multiple sclerosis; neurodegenerative diseases of the brainstem or cerebellum etc.You need a detailed physical examination and central nervous system examination. Blood or urine tests can detect thyroid malfunction, other metabolic causes, and abnormal levels of certain chemicals which may be causing temors.Tests like CT or MRI imaging may be needed depending on these test results. I hope it helps.
Best luck and regards!
I was recently put on cymbalta, flexeril, mobic, and vitamin D. Cymbalta is for fibro pain, flexeril for the muscle spasms, mobic for stiffness, and vitamin D once a week because it was low. I have experienced shaking in my arms and legs as well. Mine typically shake when I get done using the muscles. For example, I went shopping for some new sheets. I picked my sheets out and decided to browse around for a little bit. While wandering around the store, I noticed that the sheets were getting "heavy". So, I switched from my left hand to my right and kept browsing. Through the browsing process I kept switching back and forth giving my arms a break. I finally checked out about 20 or 30 minutes later. I got in my truck to proceed to my next destination. When I arrived, I got out of my truck and walked in the building. As I opened the door my left arm started to shake. It also felt weak and noodle like. My legs do the same. Especially if I do a lot of walking or going up and down stairs/steps. Is this fibro related?
I suffer from essential tremors and severe FMS,CFS. The tremors affect my hands head torso and at times the legs. ET has a rhythm to them and are more noticeable when you are reaching for something or trying to pick it up. I have been told the tremor and the fibro are not related but they both came on at about the same time in 2004 and have progressed. I take propranolol for the tremors,savella for the fibro along with numerous other meds to combat symptoms.Hope this gives you a little insight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.